Dutasteride and dizziness? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Member
    Join Date
    Feb 2015
    Location
    Hungary
    Posts
    35

    Default Dutasteride and dizziness?

    Has anyone experienced dizziness while taking dutasteride (I'm taking brand Avodart, I'm from Hungary) ? I've been taking it for 3 months 0,5 mg a day, my hair definitely looks better!

    Sometimes my erectionts are not that hard but a bit of a sildenafil helps if i really have to perform i'm sure it's estrogen related, but the dizziness? can dut really cause it?

    I will try with 0,5 mg EOD or maybe adding anastrozole.

    Any comment could help.

  2. #2
    Junior Member
    Join Date
    Sep 2019
    Posts
    1

    Default

    Howdy!

    I have also recently started taking Dutasteride. I also take Avodart by GSK. (I'm from Pakistan). As soon as I take the tablet, I feel some sort of dizziness and lightheadedness. For me to see your post here, means I'm not the only one to experience this and so are not you.

    This dizziness is brief and goes away after sometime. So, I can bear it for now.

    Wish you all the best. Cheers.

Similar Threads

  1. Got some dutasteride....
    By billybong in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 02-03-2019, 09:08 AM
  2. 2.5mg of Dutasteride ?
    By FFS in forum Hair Loss Treatments
    Replies: 5
    Last Post: 02-02-2019, 10:26 AM
  3. Rogaine Foam Dizziness
    By MichaelJ in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 08-03-2014, 04:43 PM
  4. Minoxodil and dizziness after switching to foam
    By axil23 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 04-29-2014, 03:26 PM
  5. Dutasteride
    By ALM in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 05-09-2011, 04:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Need some advice please
10-07-2019 02:10 PM
by Stell
Last Post By JJ1563
Yesterday 04:33 PM
Dr Resul Yaman Hair Clinic - 4150 Grafts Result
Yesterday 09:02 AM
Last Post By Resul Yaman, MD
Yesterday 09:02 AM
Hair Restoration In Turkey
03-23-2018 08:35 AM
Last Post By daleyw84
Yesterday 08:14 AM
Random Hair Shedding/thinning across Scalp? Patches everywhere
Yesterday 07:49 AM
Last Post By saimee10
Yesterday 07:49 AM